Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Typical sinus infection with stomach pain

Well I will introduce myself first. My name is Justin, I am 17, 6 1, and weigh 140 pounds. I have Clostridium Difficile Colitis . For the past few days I have had a severe sinus infection and sharp stomach pains. The sinus infection is causing the usual symptons; headache , ear pain, clogged nasal passages, and fatigue. Since I have C Diff, I can t take antibiotics. What do you recommend I do?
Fri, 6 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics ,  
  User's Response
's  Response
Hi welcome to health care magic !
if you interested in ayurvedic med. then u may take -
1.Laxmivilas ras 1 tab. thrice a day.
2.Cephagrain tab. 2 tab. twice a day with lukewarm water.
3.Septllin syrup (himalya) 2 tsf thrice a day .
4. Sutshekhar ras (gold) 1 tab. twice a day . all these med. are to be taken with lukewarm water for 10 days . avoid cold and oily food .
take care!
for any queries u may contact- +919872583155
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Hi, Unfortunately you are victim of C. Difficile. First of all let me clear out that this infection of gut is the result of some higher antibiotic ingestion which has destroyed your normal gut flora. It is true that taking any antibiotic further may lead to more disastrous complications like pseudomembraneous colitis and toxic megacolon.
For your sinus infection you may try steam inhalation,paracetamol and local analgesic etc.
To eradicate C. Diffi. you can Take Vancomycin & Metronidazole.
Even metraonidazole will help you in your sinus infection. All the treatment you should take under the strict medical supervision so as to avoid the toxic effects.
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi
First you try for local measures like steam inhalation,local application of analgesic cream etc.
For headache etc you can take paracetamol or some atispasmodic tablet.
Even after this there is no relief and infection is there you may take antibiotic like amoxicillin,ofloxacillin after consulting your physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

our 23 year old son has chronic stomach pain, and also has chronic sinus infections. Had abdominal surgery for lower bowel intususseption, which had been seen on a CT scan . Dr. said intestines, etc. looked great and healthy, no intususseption was found. Took out a scarred appendix and some fatty tissue , all benign. Two months after surgery he has the same pain. We are stumped. Is there any connection between chronic stomach pain and sinus infections?

doctor1 MD

i WAS DIAGNOSED WITH BRONCHITIS IN OCTOBER. GIVEN BIAXIN 3 MONTHS LATER. REALLY WEAKENED ME. STARTED TO FEEL BETTER THAN WORSE. EXTREME THICK CONGESTION IN RESPIRATORY TRACT. SOMEHOW I SEEM TO HAVE DEVELOPED ASTHMA AND FEEL QUITE ILL. I AM REALLY FRIGHTENED FIVE MONTHS LATER. I CAN T TAKE ESPECIALLYTHE ZEN HALE. NASONEX REACTIONS. TRIED GELOMYRTOL FOR AS LONG AS i COULD BEAR IT AS IT DID PUSH SOME OF THE PHLEGM OUT. I KNOW THAT THERE ARE A LOT OF LONG TERMS VIRUSES GOING AROUND THIS YEAR BUT IN SPITE OF MANY ATTEMPTS TO GET RID OF THIS THICK CONGESTION I AM REALLY ILL. ALSO, I HAD A TETANUS/WHOOPING COUGH/ DIPHTHERIA VACCINATION ABOUT A MONTH BEFORE ALL OF THIS WHICH I FOOLISHLY ALLOWED. I HAVE FOUND OUT SINCE THIS CAN TRIGGER ASTHMA? I STARTED TO DO A COLON CLEANSED FOR ABOUT A WEEK THEN STOPPED. TAKING A GOOD MULTIVITAMIN, -- SEEN BY STUDENTS OVERSEEN BY DOCTORS IN BETWEEN (TEACHING HOSPITAL) MY GP LAUGHED WHEN I FINALLY GOT A SECOND APPOINTMENT WITH HER AND TALKED ABOUT A CULTURE TEST AN IE OF HER ATTITUDE. ONLY SAW HER TWICE AS SHE WANTED TO PUT ME ON ANOTHER ANTIBIOTIC BECAUSE I WAS SICK FOR SO LONG AND HAVE A HISTORY OF SINUS PROBLEMS. BUT THIS DOESN T SEEM LIKE A TYPICAL SINUS INFECTION AS IT HURTS THEN STOPS JUST LIKE MY EARS ETC.

doctor1 MD

Hi, I was seen by my family dr on Tuesday and was diagnosed with a sinus infection. He put me on amoxicillin 500mg twice a day. I am not getting any better, actually feel worse. Chest hurts, back hurts, stomach pain, vomiting and diarrhea. Should I get checked again?

Recent questions on  Clostridium difficile

doctor1 MD

I have c difficile, just been treated with vancomycin. I finished the meds i week ago (Thurs) and now my diharrea is back. Today I went to the washroom and when I wiped my behind there was a tiny bit of pink. I am seeing an infectious disease dr. on Tues.

doctor1 MD

I recently was hospitalized and taking antibiotics for UTI. Since last night I have stomach pain and diarrhea. I have had c diff in the past. I am still on macrobib started on 3/4/14 and am to take it 1x per day for 6 months. (50 mg). I think I may have c diff again. This tx is for a recurring UTI.

doctor1 MD

My aunt has bloody stool and puss discharge, she is in denial that anything is wrong. She was on a strong Antibiotic regiment (probably has C-Diff.) and blames it on that. Her last colonoscopy was 2 or 3 years ago...what could be the problem. She refuses to go to a doctor by the way.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I am 36 years old.I suffer from diverticulitis.ialso have been treated for colitis with flagyl. I stomach makes loud bowel sounds.I have been tested for c-diff but the test come back negative.my 3year old has some of the same symptoms and he had negative c-diff results.I have been given bentyl for stomach cramping,but I don t think anyone knows what is wrong.what should I do?

doctor1 MD

Hi, I had foot surgery and took antibiotics for about 5 weeks total. I'm off them now but my bowel movements have changed and I have cramps, diarrhea with light blood, and it feels like I have to keep having a bowel movement even when I'm...

doctor1 MD

I recently had to take an antibiotic for a sinus infection . It gave me diarrhea . Unfortunately, now I have very itchy rectum . What cream can Imuse for this?

doctor1 MD

I have just had a cyst removed on my thigh. The dr prescribed clindamycin 150. I took one And had terrible heartburn . I'm taking Pantaprazolr in the morning. Is there a good antibiotic substitute